# SDR FXGA20150702001

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,700 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 10493
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE ALARM WENT OFF AFTER TAKEOFF.  CREW DECLARED EMER & RETURNED, LANDED DUE TO SMOKE ALARM SOUNDING. FOUND NR 2 SMOKE DETECTOR IN MAIN CABIN TO HAVE HAD THE BEACON BULB FAILED.  INSTALLED SERVICEABLE BEACON BULB.  OPERATIONAL CHECKED GOOD IAW CMM PAGE 6.
